MathSciNet Relay Station
MathSciNet bibliographic data
MR1471817 (99b:82046) 82B44 (47B35 60H25)
Basor, Estelle L. Distribution functions for random variables for ensembles of positive Hermitian matrices. Comm. Math. Phys. 188 (1997), no. 2, 327–350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement